26891 articles – 20556 references  [version française]
Detailed view Article in peer-reviewed journal
Advances in mathematical economics 6 (2004) 1-38
On the fiber product of Young measures with application to a control problem with measures
Charles Castaing, Paul Raynaud De Fitte1

This paper studies, in the context of separable metric spaces, the stable convergence of the fiber product for Young measures with applications to a control problem governed by an ordinary differential equations where the controls are Young measures. Essentially we study some variational properties of the value functions and the existence of quasi-saddle points of these functions which occurs in this dynamic control problem.
1:  LMRS - Laboratoire de Mathématiques Raphaël Salem
Departement de Mathematiques Universite des Sciences et Techniques de Languedoc (USTL) (Montpellier II) 34060 Montpellier FRANCE